# SDR AALA202105249002

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 28,997 hours, 12,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Condition: Out Of Position
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GROUND CREW REPORTED LEFT AFT ENTRY DOOR WAS NOT CLOSED PROPERLY AND FOUND A PART WHICH FELL FROM THE DOOR. PART THAT FELL WAS THE AFT SERVICE DOOR GUSSET LOCK PIN AND SPRING ASSY. INSTALLED NEW LEFT AFT SERVICE DOOR GUSSET LOCK PIN ASSEMBLY PER AMM 52-13-21.
